# SDR HALA2011013100055

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 31,290 hours, 5,903 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: 10056500002
- Part serial: 8471
- Condition: Inoperative
- Part time: 31,290 hours, 5,903 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR TURN BACK.  RT FUEL QTY IND WENT BLANK.  TOTALIZER WENT BLANK.  NO EICAS MSG FUEL QTY STATUS MSG.  R & R RT WING DENSITOMETER IAW AMM 28-41-03, OPS CHECK PENDING.  LEAK CHECK PENDING.  R & R FUEL QTY PROCESSOR UNIT IAW AMM28-41-08, OPS CHECK GOOD.  PANEL LEAK CHECK OK.
